MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS INF-3; OXIMETER

MASIMO - 40 PARKER LNCS INF-3; OXIMETER
Model Number 2319
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.Visual inspection showed no external physical damage.The sensor failed continuity testing due to broken green and white conductors at the detector solder joint assembly.When the sensor was connected to a monitor a "probe is off the patient" error message displayed and the monitor alarmed audibly and visually., corrected data:.
 
Event or Problem Description
The customer reported the probe stopped working int the middle of an operating room (or) case.No patient impact or consequences reported.

Brand Name
LNCS INF-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6790501
Report Number2031172-2017-00785
Device Sequence Number11155201
Product Code DQA
UDI-Device Identifier10843997000885
UDI-Public10843997000885
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2319
Device Catalogue Number2319
Device Lot NumberK16NWY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1